Please use this identifier to cite or link to this item: http://hdl.handle.net/1893/10744
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCalder, Muffy-
dc.contributor.authorMaharaj, Savi-
dc.contributor.authorShankland, Carron-
dc.date.accessioned2016-01-19T01:24:23Z-
dc.date.available2016-01-19T01:24:23Z-
dc.date.issued2002-
dc.identifier.urihttp://hdl.handle.net/1893/10744-
dc.description.abstractSymbolic transition systems separate data from process behaviour by allowing the data to be uninstantiated. Designing an HML-like modal logic for these transition systems is interesting because of the subtle interplay between the quantifiers for the data and the modal operators (quantifiers on transitions). This paper presents the syntax and semantics of such a logic and discusses the design issues involved in its construction. The logic has been shown to be adequate with respect to strong early bisimulation over symbolic transition systems derived from Full LOTOS. We define what is meant by adequacy and discuss how we can reason about it with the aid of a mechanized theorem prover.en_UK
dc.language.isoen-
dc.publisherOxford University Press-
dc.relationCalder M, Maharaj S & Shankland C (2002) A modal logic for Full LOTOS based on symbolic transition systems, Computer Journal, 45 (1), pp. 55-61.-
dc.rightsPublisher policy allows this work to be made available in this repository. Published in Computer Journal (2002) 45 (1): 55-61 by Oxford University Press. The original publication is available at doi: 10.1093/comjnl/45.1.55-
dc.titleA modal logic for Full LOTOS based on symbolic transition systemsen_UK
dc.typeJournal Articleen_UK
dc.identifier.doihttp://dx.doi.org/10.1093/comjnl/45.1.55-
dc.citation.jtitleComputer Journal-
dc.citation.issn0010-4620-
dc.citation.volume45-
dc.citation.issue1-
dc.citation.spage55-
dc.citation.epage61-
dc.citation.publicationstatusPublished-
dc.citation.peerreviewedRefereed-
dc.type.statusPost-print (author final draft post-refereeing)-
dc.author.emailces1@stir.ac.uk-
dc.contributor.affiliationUniversity of Glasgow-
dc.contributor.affiliationComputing Science - CSM Dept-
dc.contributor.affiliationComputing Science - CSM Dept-
dc.identifier.isi000173481800008-
Appears in Collections:Computing Science and Mathematics Journal Articles

Files in This Item:
File Description SizeFormat 
CJpaper.pdf9.31 MBAdobe PDFView/Open


This item is protected by original copyright



Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact library@stir.ac.uk providing details and we will remove the Work from public display in STORRE and investigate your claim.